| Model Number |
FX4308MLC |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994); Inadequate Osseointegration (2646)
| Date of Event |
07/11/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The dental implant fx4305mlc was removed on (b)(6) 2019 due to failure to osseointegrate 14 days after implantation.The patient has no significant medical history.The doctor noted local infection and pain during explantation.The patient required bone augmentation for the operation.The patient has recovered without complications.